RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, Number 2, Pages 45–52 (Mi basm95)  

This article is cited in 2 scientific papers (total in 2 papers)

On the coproducts of cyclics in commutative modular and semisimple group rings

Peter Danchev

Plovdiv, Bulgaria

Abstract: We study certain properties of the coproducts (= direct sums) of cyclic groups in commutative modular and semisimple group rings. Our results strengthen a statement due to T. Zh. Mollov (Pliska, Stud. Math. Bulgar., 1981) and also they may be interpreted as a natural continuation of a recent investigation of ours (Serdica Math. J., 2003).

Keywords and phrases: Group rings, coproducts of cyclic groups, $p^{\omega+n}$-projective, groups, criteria.

Full text: PDF file (136 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 16U60, 16S34, 20K10, 20K20, 20K21
Received: 21.07.2005
Language: English

Citation: Peter Danchev, “On the coproducts of cyclics in commutative modular and semisimple group rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 2, 45–52

Citation in format AMSBIB
\Bibitem{Dan06}
\by Peter~Danchev
\paper On the coproducts of cyclics in commutative modular and semisimple group rings
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 2
\pages 45--52
\mathnet{http://mi.mathnet.ru/basm95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2279087}
\zmath{https://zbmath.org/?q=an:1109.16028}


Linking options:
  • http://mi.mathnet.ru/eng/basm95
  • http://mi.mathnet.ru/eng/basm/y2006/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Danchev P., “Group algebras of elongations of totally projective $p$-groups by separable $p^{\omega+n}$-projective $p$-groups”, Acta Sci. Math. (Szeged), 73:3-4 (2007), 497–510  mathscinet  zmath
    2. Danchev P.V., “Generalized Dieudonné and Hill criteria”, Port. Math., 65:1 (2008), 121–142  crossref  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:150
    Full text:25
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019